MathSciNet Relay Station
MathSciNet bibliographic data
MR604685 57Q99
Brown, M.; Wasserman, A. G. Arithmetic invariants of simplicial complexes. Canad. J. Math. 32 (1980), no. 6, 1306–1310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement